4 doctors weighed in:

Is it normal to be nauseous the day after having a cardiac ablation?

4 doctors weighed in
Dr. Mark Milunski
Internal Medicine - Cardiology
1 doctor agrees

In brief: Nausea

The short answer is “yes”.
However, the causes could be related to several things including medications administered to you during and after the procedure. You should contact the physician who perform the procedure.

In brief: Nausea

The short answer is “yes”.
However, the causes could be related to several things including medications administered to you during and after the procedure. You should contact the physician who perform the procedure.
Dr. Mark Milunski
Dr. Mark Milunski
Thank
Dr. John Garner
Internal Medicine - Cardiology

In brief: Sort of

Generally speaking, patients who are nauseous the day after having a cardiac ablation are experiencing side effects of the sedative medications used for anesthesia during the procedure, not a direct complication of the procedure itself.

In brief: Sort of

Generally speaking, patients who are nauseous the day after having a cardiac ablation are experiencing side effects of the sedative medications used for anesthesia during the procedure, not a direct complication of the procedure itself.
Dr. John Garner
Dr. John Garner
Thank
Dr. Daniel Zanger
Internal Medicine - Cardiology

In brief: Ablation

Not usually although some time the anesthesia can cause some residual nausea .
Call your cardiologist review any new medications or other symptoms.

In brief: Ablation

Not usually although some time the anesthesia can cause some residual nausea .
Call your cardiologist review any new medications or other symptoms.
Dr. Daniel Zanger
Dr. Daniel Zanger
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
39 years in practice
2M people helped
Continue
111,000 doctors available
Read more answers from doctors